# SDR AALA201803129037

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 70,033 hours, 8,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHT ATTACHED TO FORWARD CLOSET IS OUT OF THE SOCKET.  REPOSITIONED LIGHT ASSY, IAW AMM 33-50-00. OPS CHECKED GOOD.
